Edge-chromatic numbers of Mycielski graphs

Title
Edge-chromatic numbers of Mycielski graphs
Author(s)
이재운권영수장중보[장중보]
Keywords
MAXIMUM DEGREE-7
Issue Date
201203
Publisher
ELSEVIER SCIENCE BV
Citation
DISCRETE MATHEMATICS, v.312, no.6, pp.1222 - 1225
Abstract
In this paper, we show that the Mycielski graph M(G) of a graph G is Class I except when G = K-2. (C) 2011 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/29627http://dx.doi.org/10.1016/j.disc.2011.12.011
ISSN
0012-365X
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE